RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 4, Pages 19–33 (Mi timm1572)  

Optimal recovery of a function analytic in a half-plane from approximately given values on a part of the straight-line boundary

R. R. Akopyanab

a Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Let $\mathcal{H}^p(\Pi_+,\phi)$ be the class of functions analytic in the upper half-plane $\Pi_+$ and belonging to the universal Hardy class $N_*$ with boundary values from $L^p_\phi(\mathbb{R})$ with a weight $\phi$, and let $Q^p(\Pi_+,\mathbb{I},\phi)$ be the class of function $f\in \mathcal{H}^p(\Pi_+,\phi)$ such that $\|f\|_{L^p_\phi(\mathbb{R}\setminus\mathbb{I})}\le 1$, where $\mathbb{I}$ is a finite open interval or a half-line from $\mathbb{R}$ and $1\le p\le\infty.$ On the class $Q^p(\Pi_+,\mathbb{I},\phi)$, we consider the problem of optimal recovery of the value of a function at a point $z_0\in\Pi_+$ from its approximately given limit boundary values on $\mathbb{I}$ in the norm $L^p_\phi(\mathbb{I})$ and the related problem of the best approximation of a functional by linear bounded functionals. Explicit solutions of these problems are written: an extremal function, optimal recovery method, and best approximation functional. On the class $Q^p(\Pi_+,\mathbb{R}_+,\psi)$, $\psi(z)=1/|z|$, we solve the problem of optimal recovery of a function on a ray $\gamma=ż : \arg z=\varphi_0\}$ with respect to the norm $L^p_\psi(\gamma)$ from its approximately given limit boundary values on $\mathbb{R}_+$ in the norm $L^p_\psi(\mathbb{R}_+)$ and the related problem of the best approximation of an operator by linear bounded operators. For $f\in\mathcal{H}^p(\Pi_+,\psi)$, we obtain the exact inequality
$$ \|f\|_{L^p_{\psi}(\gamma)}\le \|f\|_{L^{p}_{\psi}(-\infty, 0)}^{{\varphi_0}/{\pi}}  \|f\|_{L_{\psi}^{p}(0, +\infty)}^{1-{\varphi_0}/{\pi}}. $$


Keywords: optimal recovery of an operator, best approximation of an unbounded operator by bounded operators, analytic function.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00336
Ministry of Education and Science of the Russian Federation 02.A03.21.0006
This work was supported by the Russian Foundation for Basic Research (project no. 18-01-00336) and by the Russian Academic Excellence Project (agreement no. 02.A03.21.0006 of August 27, 2013, between the Ministry of Education and Science of the Russian Federation and Ural Federal University).


DOI: https://doi.org/10.21538/0134-4889-2018-24-4-19-33

Full text: PDF file (264 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 30A10, 30C80, 30C85, 30E10
Received: 12.08.2018
Revised: 14.11.2018
Accepted:19.11.2018

Citation: R. R. Akopyan, “Optimal recovery of a function analytic in a half-plane from approximately given values on a part of the straight-line boundary”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 4, 2018, 19–33

Citation in format AMSBIB
\Bibitem{Ako18}
\by R.~R.~Akopyan
\paper Optimal recovery of a function analytic in a half-plane from approximately given values on a part of the straight-line boundary
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 4
\pages 19--33
\mathnet{http://mi.mathnet.ru/timm1572}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-4-19-33}
\elib{http://elibrary.ru/item.asp?id=36517696}


Linking options:
  • http://mi.mathnet.ru/eng/timm1572
  • http://mi.mathnet.ru/eng/timm/v24/i4/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:62
    Full text:16
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020